# SDR GLBA201005311

- Difficulty date: May 31, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,366 hours, 36,178 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 136852629
- Condition: Deteriorated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT INSPECTIONS THE PILOTS REPORTED THAT THE NR 4 MAIN LANDING GEAR WHEEL ASSEMBLY WAS MISSING. (NOTE: THE LANDING GEAR WAS ALSO REMOVED AND REPLACED DUE TO DAMAGE TO THE AXLE ASSEMBLY AND THE BRAKES PRECAUTIONARY). MAINTENANCE REPLACED THE NR 3 MLG WHEEL ASSEMBLEY AND INSTALLED A NR 4 MAIN LANDING GEAR WHEEL I.A.W. TASKCARD 1900-3240.01 REV.3. MAINTENANCE HAD ADDITIONALLY PERFOMRED A VISUAL INSPECTION OF THE RT MLG ASSY AND PERFORMED GEAR SWINGS IAW AIM 10. 32-01. MX R & R RT MLG ASSY DUE TO DAMAGE IAW TASK 1900-3210.00 OPERATIONAL CHECKS WERE NORMAL. RII INSPECTION WAS SATISFACTORY FOR RT MLG REPLACEMENT IAW TC 4.3.6  4.3.8 . 1900-3240.00 AND 1900-3260.05
